Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Back pain with swelling in my left lower back

hi sir i am doing computer job sitting at home. i have a back pain 1 month back then i have observed some swelling in my left lower back just above hip.what can be that . it is serious age 30
Asked On : Thu, 10 Feb 2011
Answers:  2 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello the muscles of your back are ovestrained hence the pain n swelling..
take rhustox 200 .. one dose in morning n one dose at night till 4 days..
its a homeoapthic medicine
give rest to back while working.. take breaks in between
god bless
Answered: Wed, 23 Feb 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
If you are sitting for long periods in the same position then you can develop many back problems.Pain is the most common symptom.You will develop many problems like disc prolapse etc at an early age.You need to get an xray and also start some physical therapy to stop the progression.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor